MAUDE Adverse Event Report: ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE
Model Number 3L82-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discrepant glucose results generated from an architect c4000.It was reported that patients with a low glucose result generated from the architect analyzer were also tested with a point of care (poc) glucose machine, which generated results that reportedly agreed with the patient history.The customer provided the following data (unit of measure ¿ mg/dl): no sample id, date : (b)(6) 2023, architect result = 27, poc result = 128, repeat poc result = 128.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely decreased result of architect glucose reagent lot number 62066uq05 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Ticket search by lot 62066uq05 determined that there has not been an increase in complaint activity.Ticket and trending review did not identify any trends regarding the complaint issue or the associated product list number.Device history record review did not find any nonconformances or deviations associated with lot number 62066uq05, associated product list number, or complaint issue.There were no issues reported for quality control testing, indicating that the architect glucose reagent lot number 62066uq05 was performing as expected.A labeling reviewed determined product labeling provides appropriate information regarding the issue the customer described.Based on the investigation, no systemic issue or deficiency with the architect glucose reagent lot number 62066uq05 was identified.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16330763
Report Number3002809144-2023-00079
Device Sequence Number20530560
Product Code CFR
UDI-Device Identifier00380740161583
UDI-Public00380740161583
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number3L82-22
Device Catalogue Number03L82-22
Device Lot Number62066UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6) ; ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown